Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Wick, Brett"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Mortini, Raymond, Sasane, Amol and Wick, Brett (2010) The Corona Theorem and stable rank for the algebra C plus BH infinity. Houston Journal of Mathematics, 36 (1). pp. 289-301. ISSN 0362-1588

This list was generated on Sun Sep 15 08:39:36 2019 BST.